# SDR UALA2012100505641

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 49,467 hours, 19,763 cycles
- Engine: Iae V2527A5
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 330400M01
- Condition: Faulty
- Location: Nr 2 Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TLA FAULT.  DUE TO CHRONIC NR 2 ENGINE TLA FAULT "ENGINE 2 ONE TLA FAULT" HITTING SINCE 8-8-12 ACP TSM 76-00-00-810-802-B.  THIS FAULT IS INTERMITTENT SO HARNESS MAY BE SUSPECT.  POS PART TCU PCN 565-0099, EEC PCN 482-9588 (MR73908).  REPLACED NR 2 THROTTLE CONTROL UNIT REF AMM 76-11-19.
